# SDR CALA2018031600928

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N871119
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY SHEAR TIE CORRODED AT BS 1640 BETWEEN STRINGER 23 AND 24R.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, ADI DETAIL II.   REMOVED AND REPLACED THE SHEAR TIE IAW DWG 146N8711, REV R, AND SRM 51-40-02, PAR 4E, PG 3.
